# SDR ASAA2022051938417

- Difficulty date: May 19, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 24,707 hours, 7,822 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Fillercap
- Part number: 41P5025
- Condition: Damaged
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG OIL FILLER CAP DAMAGED. GROUNDED - YES. REMOVED AND REPLACED #2 ENG OIL FILLER CAP PER B737-900 AMM 79-11-01.
